Document Type

Journal Article

Department/Unit

Department of Mathematics

Language

English

Abstract

Let G be a simple connected graph of order n . Its normalized Laplacian eigenvalues are λ1≥λ2≥⋯≥λn−1≥λn=0. In this paper, new bounds on (β ≠ 0, 1) are derived.

Keywords

Normalized, Laplacian, Eigenvalue, Bound

Publication Date

5-2018

Source Publication Title

Applied Mathematics and Computation

Volume

324

Start Page

82

End Page

92

Publisher

Elsevier

Peer Reviewed

1

Copyright

© 2017 Elsevier Inc. All rights reserved.

Funder

Partially supported by NSF of China (Nos. 11471077, 61379021, 11371372); NSF of Fujian (Nos. 2015J01018, 2016J01673, 2017J01561, 2017J01404); Program for New Century Excellent Talents in Fujian Province University; Project of Fujian Education Department (No. JZ160455); Research Fund of Minnan Normal University (No. MX1603); General Research Fund of Hong Kong; FRG of Hong Kong Baptist University; TÜBİTAK and the Office of Selçuk University Research Project(BAP).

DOI

10.1016/j.amc.2017.12.003

Link to Publisher's Edition

http://dx.doi.org/10.1016/j.amc.2017.12.003

ISSN (print)

00963003

Available for download on Monday, June 01, 2020

Included in

Mathematics Commons

Share

COinS